# SDR AALA201708249006

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 52,672 hours, 23,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5211030320000
- Condition: Faulty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS FAULTY GIRT BAR SPRING.  REPLACED L1 DOOR AFT GIRT BAR FITTING SPRING PER AMM.
